# SDR ASAA2023101645692

- Difficulty date: October 16, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N918AK
- Make and model: Boeing 737-9
- Aircraft serial: 44083
- Aircraft time: 9,187 hours, 2,780 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON SHUTDOWN OF #2 ENG, MAINTENANCE LIGHT CAME ON. STATUS MSG SHOWS #2 ENGINE CONTROL, CHECKED EXISTING FAULTS FOUND FAULT 71-09011 OMF HAS NO INPUT FROM ENGINE 2 - EEC (ACTIVE) ALSO NOTED FAULT 71-09001 OMF HAS NO INPUT FROM ENGINE - 1 EEC (ACTIVE). GROUNDED - YES. PER B737-9 IFIM TASKS G71-00-00-810-836. G71-00-00-810-938, CLEARED FAULTS. PERFORMED #1 AND #2 ENGINE RUNS, NO FAULTS NOTED. EEC BITE TEST AND IDLE TEST OK PER B737-9 AMM 71-00-00-700-808-G00, 71-00-00-710-806-G00. INTERMITTENT FAULT. A/C OK FOR SERVICE.
